Canad. Math. Bull. 53(2010), 206-217
Printed: Jun 2010
In this paper, we define and study the geometry of semi-slant submanifolds of an almost paracontact metric manifold. We give some characterizations for a submanifold to be semi-slant submanifold to be semi-slant product and obtain integrability conditions for the distributions involved in the definition of a semi-slant submanifold.
paracontact metric manifold, slant distribution, semi-slant submanifold, semi-slant product
53C15 - General geometric structures on manifolds (almost complex, almost product structures, etc.)
53C25 - Special Riemannian manifolds (Einstein, Sasakian, etc.)
53C40 - Global submanifolds [See also 53B25]